# SDR A6WA202303048478

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R3501163
- Part serial: NSN
- Condition: Corroded
- Location: Fs563.00-Fs621.0
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL FROM FS 563 TO FS 621 IS FOUND TO BE OUT OF LIMITS  ****AIRCRAFT REMOVED FROM SERVICE******** INSTALLED A NEW LH FLOOR SILL, FROM FS563.00-FS621.00 WITH NEW FASTENERS. REF DRAWING 601R35011 REV-R,
